Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - L. J. László Jr Székelyhidi

The $h$-principle and the equations of fluid dynamics

created by delellis on 02 Jul 2013


Published Paper

Inserted: 2 jul 2013
Last Updated: 2 jul 2013

Journal: Bull. Amer. Math. Soc.
Volume: 49
Number: 3
Pages: 347-375
Year: 2012


In this note we survey some recent results for the Euler equations in compressible and incompressible fluid dynamics. The main point of all these theorems is the surprising fact that a suitable variant of Gromov's $h$-principle holds in several cases.


Credits | Cookie policy | HTML 5 | CSS 2.1